TeenHelp
Support Forums Today's Posts

Get Advice Connect with TeenHelp Resources
HelpLINK Facebook     Twitter     Tumblr     Instagram    Hotlines    Safety Zone    Alternatives


You are not registered or have not logged in

Hello guest! (Not a guest? Log in above!)

As a guest on TeenHelp you are only able to use some of our site's features. By registering an account you will be able to enjoy unlimited access to our site, and will be able to:

  • Connect with thousands of teenagers worldwide by actively taking part in our Support Forums and Chat Room.
  • Find others with similar interests in our Social Groups.
  • Express yourself through our Blogs, Picture Albums and User Profiles.
  • And much much more!

Signing up is free, anonymous and will only take a few moments, so click here to register now!


Depression and Suicide If you or a loved one is feeling depressed or suicidal, you are not alone. Talk with other users about your feelings here.

Closed Thread
 
Thread Tools Search this Thread
  (#1 (permalink)) Old
jamdoughnut Offline
my other ride's a rainicorn
Junior TeenHelper
****
 
jamdoughnut's Avatar
 
Name: Jam
Age: 19
Gender: Female
Location: The Nightosphere

Posts: 241
Join Date: June 17th 2015

OD... - August 15th 2016, 09:14 AM

I just took edited of antihistamines....


I know you are looking for a sea that lies beyond your reach
But im hoping my heart can stop you before you reach the beach
I know you have places to go
I know that you want the sea
But im hoping my heart will grow and that you'll
come back to me.....

Last edited by Hypothesis.; August 16th 2016 at 03:22 AM. Reason: Please do not include pill amounts. :)
   
  (#2 (permalink)) Old
Fallingforyou Offline
#radpenguin
Average Joe
***
 
Fallingforyou's Avatar
 
Name: Leonie
Age: 19
Gender: Female
Location: Behind you

Posts: 127
Blog Entries: 5
Join Date: April 17th 2016

Re: OD... - August 15th 2016, 09:47 AM

Hello again,

editedof antihistamines is definitely an overdose (which was obviously your intention), although the effects are usually not fatal. I'm really glad you didn't overdose on something else that has the power to kill you, but you could make that decision any time and I'm begging you to seek professional help now. This is going way too far and you know it and on TH we can only help you to some extent.
You are too young to die, you have your whole life ahead of you and it will be a good one if you let people help you. It's your only choice here and one day you will be grateful you took the opportunity instead of throwing it all away in an instant.


Hakuna matata - it means no worries for the rest of your days.

Last edited by Hypothesis.; August 16th 2016 at 03:22 AM. Reason: Please don't include pill amounts. :)
   
  (#3 (permalink)) Old
Green Yoshi Offline
The screwdriverneedsgas!
I've been here a while
********
 
Green Yoshi's Avatar
 
Name: carwithnogas
Gender: Male
Location: Cute Dinosaur Island!

Posts: 1,886
Blog Entries: 18
Join Date: January 13th 2011

Re: OD... - August 15th 2016, 10:15 AM

Please don't do that.. and remember that you need to drink more water to dilute those antihistamines more so that you don't truly take too much at one go. I definitely think that you'll need us to help you, as well as professionals. There's just simply too much going on for you to handle without it.

You got us to support you.. so talk to us and let us help you.


It's called a tunnel because there's ALWAYS a light at the end.



rant to me if there's anything!

http://www.teenhelp.org/private.php?do=newpm&u=27464

screwdriverneedsgas

As usual... pm me if you are ever having a tough day, and I'll respond immediately.

You guys deserve to be happy no matter what.. okay? You people are a bunch of lovelies ... and no matter what, you people deserve to be happy.
   
  (#4 (permalink)) Old
Chuuya Offline
I hate milk.
I can't get enough
*********
 
Chuuya's Avatar
 
Name: Lauren
Age: 23
Gender: Female
Location: Here. Where else?

Posts: 2,083
Blog Entries: 207
Join Date: June 29th 2011

Re: OD... - August 15th 2016, 11:37 PM

I know this thread was posted early this morning in my timezone, but I really hope that you're doing okay right now. If you haven't sought out professional help I think it would be a very wise and good decision. Overdosing is not something to take lightly, and since we're not doctors here on the site we cannot say for sure what will happen. It is important for you to let a doctor or a professional know what happened so they can ensure that you are okay. It would also be a good idea to let them know about the thoughts you're having with the depression and suicide.

If you ever feel suicidal there are many options other than taking that permanent route. You can call a hotline, a friend, or even post on the forums here. There is always someone there to listen to you. Here's a list of some hotlines that might be helpful as well: Hotlines

Please stay strong and seek out support. It can really be beneficial. And if you want to talk, my inbox is always open as well.


"You'll have to decide for yourself. Walk on your own. Move forward. You've got a strong pair of legs, Rose. You should get up and use them."
   
Closed Thread

Bookmarks

Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




All material copyright 1998-2019, TeenHelp.
Terms | Legal | Privacy | Conduct | Complaints

Powered by vBulletin®.
Copyright ©2000-2019, Jelsoft Enterprises Ltd.
Search engine optimization by vBSEO.
Theme developed in association with vBStyles.